A necessary and sufficient regularity condition to have bounded multipliers in nonconvex programming
KeywordsMathematical Method Regularity Condition Nonconvex Programming Sufficient Regularity
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- M.S. Bazaraa, J.J. Goode and C.M. Shetty, “Constraint qualifications revisited”,Management Science 18 (1972) 567–573.Google Scholar
- J. Gauvin and J.W. Tolle, “Differential stability in nonlinear programming”,SIAM Journal on Control and Optimization 15 (2) (1977).Google Scholar
- D.W. Peterson, “A review of constraint qualifications in finite-dimensional spaces”,SIAM Review 15 (1973) 639–654.Google Scholar
- E.L. Peterson, “Fenchel's hypothesis and the existence of recession directions in convex programming”, Discussion Paper No. 152, Department of Industrial Engineering, Northwestern University, Evanston, IL (June 1975).Google Scholar
© The Mathematical Programming Society 1977